Access count of this item: 88

Files in This Item:
File Description SizeFormat 
KJ00004788727.pdf82.5 kBAdobe PDFView/Open
Title: ハミルトン系のカオスの拡大率スペクトル(カオスとその周辺,研究会報告)
Authors: 堀田, 武彦  KAKEN_name
森, 肇  KAKEN_name
Author's alias: Horita, Takehiko
Mori, Hajime
Issue Date: 20-May-1991
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 56
Issue: 2
Start page: 110
End page: 111
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
URI: http://hdl.handle.net/2433/94542
Appears in Collections:Vol.56 No.2

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.